# SDR COMA0870016

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 10,628 hours, 7,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5571 - CEILING EMERGENCY FLOODLIGHT INOP AT ROW 15.  RELAMPED ROW 15 CEILING FLOODLIGHT.  NO FURTHER DEFECTS.
